The Palais–Smale condition for the Hamiltonian action on a mixed regularity space of loops in cotangent bundles and applications - Publikacja - MOST Wiedzy

Wyszukiwarka

The Palais–Smale condition for the Hamiltonian action on a mixed regularity space of loops in cotangent bundles and applications

Abstrakt

We show that the Hamiltonian action satisfies the Palais-Smale condition over a “mixed regular- ity” space of loops in cotangent bundles, namely the space of loops with regularity H^s, s ∈ (1/2, 1), in the baseand H^{1−s} in the fiber direction. As an application, we give a simplified proof of a theorem of Hofer-Viterbo on the existence of closed characteristic leaves for certain contact type hypersufaces in cotangent bundles.

Cytowania

  • 0

    CrossRef

  • 0

    Web of Science

  • 0

    Scopus

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuły w czasopismach
Opublikowano w:
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS nr 59, strony 1 - 28,
ISSN: 0944-2669
Język:
angielski
Rok wydania:
2020
Opis bibliograficzny:
Asselle L., Starostka M.: The Palais–Smale condition for the Hamiltonian action on a mixed regularity space of loops in cotangent bundles and applications// CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS -Vol. 59,iss. 4 (2020), s.1-28
DOI:
Cyfrowy identyfikator dokumentu elektronicznego (otwiera się w nowej karcie) 10.1007/s00526-020-01762-0
Weryfikacja:
Politechnika Gdańska

wyświetlono 18 razy

Publikacje, które mogą cię zainteresować

Meta Tagi